Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had rough sex. Started light pinkish discharge, feels cramps, weak, frequent urination. Could i be pregnant?

I had sex about a week ago and it was rough sex n we had sex twice within 30 minutes of each other...afterward I felt cramps but I didn t thnk much be abuse of the rough sex.. I has sum light pinkish discharged like 3 days after now here it is a week and I m still cramping like my period n I have to pee often espe I ally at night...what s going on? Could I b pregnant?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The frequency of micturition after having a rough sex is likely to be due to a urinary tract infection. Getting a urine examination and culture will help in the diagnosis. Systemic antibiotics and plenty of fluids are the aminstay of treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor